Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Patches on head. Alopeca? On minoxidil. High BP and low vitamins. Help?

HELLO DOCTOR, THIS IS IN REGARDS TO ALOPECIA ....MY MOTHER HAS PATCHES ON THE BACK OF HER HEAD AND ALSO ON THE TOP. SOME THAT HAVE ALREADY HAD SCARRING AND SOME THAT HAVE CHANCES OF HAIR RE-GROWTH. SHE HAS BEEN PRESCRIBED TAB.DICARIS, MINOXIDIL 5% FOR OVERALL SCALP APPLICATION, AND A CREAM TENOVATE TO APPLY ON THE PATCHES. SHE IS 48yrs OF AGE AND HAS ALREADY HAD EARLY MENOPAUSE 5 YEARS BACK. SHE IS A HIGH B.P. PATIENT AND TAKES TAB.BETACAP 80MG TWICE DAILY. SHE HAS LOW VITAMIN B12 FOR WHICH SHE TAKES MONTHLY SHOTS. ALSO, SHE IS ON CALCIUM TABLETS AS SHE HAS THE ONSET OF ARTHRITIS AND OSTEOPOROSIS . SHE USED GET BIG MIGRAINE ATTACKS BUT IS NOT SUFFERING FROM THE SAME ANYMORE. SHE IS A VEGETARIAN WITH MINIMAL PROTEIN INTAKE. SHE IS PRONE TO TAKING STRESS A LOT. DOES SHE REQUIRE MORE MULTI-VITAMIN/IRON/PROTEIN SUPPLEMENT TO HELP HAIR RE-GROWTH? ALSO, WILL TAB.DICARIS AFFECT HER IN ANY WAY BECAUSE HER EXISTING MEDICATION? THANK-YOU.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi,
she doesn't need any other vitamin supplements. may be some minerals like manganese, zinc, selenium. dicaris does not interfere with her medications. minoxidil infact improves blood pressure. so all is well.

wishing her good health

Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor